# SDR SWIA2019030745613

- Difficulty date: March 5, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 33,539 hours, 24,266 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV MASTER WARNING MESSAGE DURING CLIMB. SMELL WAS NOTICED FROM THE FLIGHT DECK, FA REPORTED NO SIGN OF SMOKE IN THE LAV. RETURNED TO FIELD. (FLT#3291) FO: 03/06/2019 CLOSED REMOVED AND REPLACED AFT LAV SMOKE DETECTOR IAW AMM. OPS CHECK GOOD AT THIS TIME.
